Gabapentin Causing Neurologic Dysfunction Leading to FallsTamar F*, Joslyn FG and Ori S
Department of Physical Medicine and Rehabilitation, Jackson Memorial Hospital, University of Miami Miller School of Medicine, Florida, USA
- *Corresponding Author:
- Tamar F
Department of Physical Medicine and Rehabilitation, Jackson Memorial Hospital
University of Miami Miller School of Medicine, Florida, USA
E-mail: [email protected]
Received date: January 24, 2017; Accepted date: March 21, 2017; Published date: March 30, 2017
Citation: Tamar F, Joslyn FG, Ori S (2017) Gabapentin Causing Neurologic Dysfunction Leading to Falls. J Card Pulm Rehabil 1:102.
Copyright: © 2017 Tamar F, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
In this case, a middle-aged woman suffering from chronic generalized pain, depression, and fatigue was diagnosed with fibromyalgia. She suffered from multiple common comorbidities associated with fibromyalgia. For her pain, she was started on low dose of gabapentin. The medication was titrated up to an oral dose of 300 mg TID for her chronic pain. However, soon thereafter she began to suffer from ataxia and falls. The patient was tapered off of gabapentin and her symptoms improved.